# SDR AWXA0001006

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LBL 45 AREAS BLENDED OUT OF LIMITS FROM STA 862 TO 873. REMOVED SEAT TRACK LBL 45 STA 807 TO 947; FABED SEAT TRACK IAW SRM 53-60-52 FIG 1; TREATED, PRIMED, AND TOP COATED IAW 51-20-01 DWG 51-21-21; INSTALLED SEAT TRACK IAW 51-40-02 AND 53-60-52
